Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have itchy feeling when passing out urine. Took loratadine, rifampicin. Can I use these drugs?


I have this itchy feeling when passing out urine. I initially thought it was gonorrohea, but there is no passing out of pus/blood. I contacted a doc yesterday and he pricked me and gave some DRUGS: Loratadine and Rifampicin. I researched on the internet and noticed the drugs were for hay fever and tuberculosis???!!!! Are these drugs correct or i sue the doctor? If they are not correct, please what drugs do i use? Thank u.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Loratidine is antihistaminic drug that will decrease ur itching.have u chacked ur blood sugar?if not plz check it.this type of pruritus usually seen in fungal infections that is common in a urine routine examination n culture if required.u can apply some ointment combinations of abibacterials, antifungal & steriods like lobate GM.NOT SURE FOR D ROLE OF RIFAMPICIN.MIGHT THINKING URINARY TRACT TB, BUT IN THAT CASE ALSO SINGLE DRUG WILL NOT HELP U...
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor